# SDR DALA2024013001362

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737932ER
- Aircraft serial: 31999
- Aircraft time: 18,063 hours, 6,757 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Guide Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Door Plug
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4450792) DURING RH PLUG INSP. FOUND UPPER AFT GUIDE FITTING CRACKED. REMOVED & REPLACED RH UPPER GUIDE FITTING REF. B737 SRM 52-22-02-1A-1, B737 SRM 51-40-02-0G, B737 CMM 52-21-03-81205.
